# SDR 20000531SH015

- Difficulty date: May 8, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N819MC
- Make and model: Beech D55
- Aircraft serial: TE600
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Condition: Cracked
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT ET INDICATION, CRACK OUTER MOST THREAD, BOTH SIDES.  (X)
